Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerazette advice

(8 Posts)
charlottexox Mon 31-Oct-16 00:06:04

I had my LG 9 weeks ago, and my gp has given me cerazette. My BMI is 31 (15 and a half stone) and I know DVT is a risk(if I've read correctly?) it's the progesterone only pill so my doctor did say the DVT risk is lower than on the combined pill. What were your experiences?

dementedpixie Mon 31-Oct-16 06:45:59

I used it for about 4 years and it stopped my periods which was a bonus! Have the mirena coil now

QuilliamCakespeare Mon 31-Oct-16 06:52:01

I loved Cerazette in comparison to the combined pill - no ocular migraines and no periods until they switched me to Cerelle because it was cheaper.

wowwee123 Mon 31-Oct-16 06:54:41

i took cerazette after my little boy for same reasons but couldnt get away with it as was bleeding pretty much constantly. not a lot but enough for it to be annoying.

i gave it three months then went back and switched to micronor. Bled often on that too for about 5 months but not as bad as cerazette then perioda stopped until a course of antibiotics buggered them all up again

CatSittingMonkey Mon 31-Oct-16 06:57:31

Bonus is no periods but it's given me mild acne across my shoulders and I get random flare ups on my face.
Gone are my days of flawless skin 😔

blamethecat Mon 31-Oct-16 07:01:07

Bled for about 3 months, persevered and they stopped. But after a year I stopped because I was constantly exhausted (bed by 9pm every night) and felt disassociated from everything. It was like constant bad pmt for a year.

twixxy Mon 31-Oct-16 12:17:19

Glad I am not alone. I am 11 weeks in and hating it - but can't decide whether to carry on because it might settle or abandon. GP said try for 3 months so I may as well carry on for the next two weeks but after that carry on or change pill? Constant bleeding (a 20 day period - about two weeks of which was 'normal' and the rest light and then a 4 day gap and then constant spotting. No idea where I am with it.)

Also - put on a ton of weight since started taking it and permanently starving. Doctor says it's because it's a steroid so this is normal and self-regulation is the answer. But...I have always eat well and exercised and been reasonably happy with weight and now I can't control my hunger so it's not that simple. I've never felt like this before.

Two weeks to make my mind up whether to hope it improves or go on to another brand

twixxy Mon 31-Oct-16 12:36:06

blamethecat - I too have been tired and yawning all the time - didn't connect it but maybe it's linked

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now